Thread: this is weird.
04-13-2005, 10:03 AM #1
this is weird.
Hey all, when bringing some Test E back with me from a certain country the pharmacist gave me some water for injection in a 100ml vial and said its perfect to store the amps of testo in because i wanted to get alot of amps into one vial to reduce the chances of gettin busted. Well yesterday I started my cycle with 500mg enanthate . Well my bi's are already bigger and the scale shows 300grams weight gain.
IS this maybe because there were a couple drops of water in the testo for so long? maybe it made it so that alot of the enanthate was immideatley active in the blood? Any thoughts?
04-13-2005, 10:08 AM #2
may be u have jsut eaten more or drunk more...it s not the tes bro my weight is also varying from day to day on and off a cycle...
04-13-2005, 10:44 AM #3
yeah i know it will variate a little like that but all my friends are like **** what did u do when they saw my arms today compared to yesterday
Another thing. Has anyone noticed the receeding of test side affects when u go on another cycle of test? The first couple of weeks i loose alot of the hair on my stoumach/chest and loose every zit on my face then in the ending weeks of my cycle all the sides are back with a vengance. Weird the way this stuff works.
04-15-2005, 06:11 AM #4
at day 3 of my first injection and up 5 lbs
04-15-2005, 06:52 AM #5
most of it is mental bro
04-15-2005, 08:13 AM #6Originally Posted by mazika
Bro My weight changes from day to day ,mornnig to night by some times 8 pounds.
Time will tell Bro,Eat right work out right rest you will gat all you can get out of your cycle
Good luck Bro
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)